Post Cervarix Syndrome
By Laura Price, Newport Pagnell, Buckinghamshire UK
My daughter, Brianna, was an active dancer since the age of 2 and a member of the school athletic team. She has always been fit and healthy and very academic.
On September 28th 2011 at age 12 she had her first dose of the Cervarix vaccine. Shortly thereafter everything changed.
During the next 3 weeks she became increasingly unwell, experiencing fatigue, insomnia, constant nausea, increased body temperature, hot flushes, headaches and muscle and joint pain. She would attempt to go to school, but they would just send her home.
Her GP carried out several blood and urine tests, but all results were negative. We asked the GP could it be a reaction to the vaccine. Our GP contacted the manufacturers who confirmed that her symptoms were recognised reactions, but not generally after this length of time. However, our GP advised that she should not have the 2nd and 3rd doses of the vaccine in case.
Over the next 6 months Brianna could not handle more than 1 or 2 hours a week at school, some weeks there was no attendance. She also had to give up all sports and dancing.
To learn more about this period of Brianna’s life, read her original story here.
Post-Cervarix Syndrome: The next few years
In April 2012, after seeing the Paediatrician at our local hospital, she was referred to Gt Ormond Street Hospital to see the ME specialist team led by Dr Vic Larcher. It was then she received a diagnosis of CFS/ME (chronic fatigue syndrome/myalgic encephalomyelitis).
When we asked him if the vaccine could be the cause, his simple reply was, “I am treating a lot more girls with CFS/ME since its introduction.”
Since then treatment has been regular physiotherapy and for 18 months she had psychology to help her deal with having a chronic condition.
Brianna now has to take 20mg of Amitriptyline a day to help her sleep at night, co-codamol every day for pain relief and anti-nausea medication as and when required. She has also been having hydrotherapy and is currently waiting to get a TENS machine for pain relief.
After two and a half years, Brianna could manage to attend up to 11 hours of schooling a week. She has been further diagnosed with Raynaud’s disease, hypermobility syndrome and postural hypertension.
Brianna has a very small circle of 4 close friends, having lost a lot of social contact due to not being well enough to attend school and do all that other healthy teenagers do. This serves to make her feel even more isolated.
By February 2016, Brianna successfully gained high grades in 7 GCSE’s after a part-time timetable at school and a lot of self-teaching at home.
She now attends the 6th form and is studying 3 (the norm is 4) A-levels over a 12-hour week, only going in for lessons and doing all study periods at home. However, it is not often that she manages the entire 12 hours.
She still has a small circle of friends. Due to the increased work load at school, we have to keep an eye on social time to ensure she does not overdo things and miss important time in school. She tried to start dancing again, but unfortunately had to stop as she was finding it too much to handle.
She still has regular physiotherapy to work on increasing her exercise time. She had a goal of being able to go on a school trip to Barcelona in July of this year and the school would only let her take part if her physiotherapist confirmed that she was fit enough. She did manage to go, however, it then meant she missed the week of school after her return, as she was so tired.
Brianna continues to take amitriptyline to help her sleep at night and attends hospital in London twice a year to be seen by a CFS/ME consultant who monitors her progress.
She has passed her driving test and has her own car, which is a great help in preserving her energy levels and enables her to easily get to and from school.
We have been looking at further education at University, but at this stage Brianna really is not sure if she would be able to cope.
She spent a lot of time trying to find a part time job, like her friends have, but it was very difficult to find something that she could cope with without over doing it. She now has a small job helping in a local hairdressers and they are very understanding of her condition and work around the hours she can do.
We would love her to have a normal teenage life.
We usually try to warn the parents of these victims, before they’re victims. They’re too busy calling us conspiracy theorists. We can we say? We’re swimming in information yet people would rather ignore the facts. Schools, doctors and politicians refuse to provide proper information. Yet, here we are again.
Sebastian Kristof says
Laura and all others affected by this: Please do your daughters a favor and look up the research on Niacin (vitamin B3) and Ascorbic Acid (Vitamin C), both in doses much larger than accepted in conventional medicine. This concerns children with developmental difficulties as well. These two nutrients can make all the difference in these cases.
Don’t believe me, read the papers published in the Journal of Orthomolecular Medicine, available online.
Also use these vitamins as protection layer if you must be vaccinated.
Please help me! My daughter suffers 3 years and now that I found out that it is the HPV vaccine. She has Postural Ortotastic Syndrome, chronic fatigue. Here in Brazil they do not know about treatment …
LaRenda Lollar says
I am in the US and my daughter had all the same signs and more as Brianna, including temporary paralysis. She too, was limited to Core classes 3 days a week for 2.5 hours to keep up with required education. We went through a very detailed and strenuous natural detoxification regimen for nearly 8 months and I’m pleased to say my daughter is once again healthy and is completing her last semester at University. Please feel free to contact me with any questions. email@example.com
Heather Miller says
If u haven’t tried it yet, IV vitamin therapy helped my daughter dramatically after her gardasil vaccine injury. She is also doin many other diet & supplements, but putting the vitamin C & other nutrients directly into their blood stream worked so much faster. It was a miracle for us.
My daughter received her first dosage in the beginning of July 2017. I remember the day she was going to receive her shot, I asked the doctor if it was safe because I was informed that it had many side effects. The doctor said that those stories must not be true because it is 100% safe with no side effects. She even stated, “would I rather believe the people & have my daughter go through the repercussions in the future due to not protecting her with the shot”. Three weeks after the first shot my daughter started getting severe headaches, nausea & is always tired. We have been to te ER so many times due to these symptoms & the docs cannot find anything wrong with her. All they can do is give her I.V fluids because of her vomiting, to prevent dehydration. I see my daughter everyday going through this & it breaks my heart. I remember her doctors words & I get so angry. I shoul’ve listened to my gut instinct & never second guessed myself. I read all these stories & I strongly believe that this is all because of the HPV shot.
Kayla W. says
Rose, according to research Lucija Tomljenovic, auto-immune disease of the central nervous system is one of the most frequently reported adverse effects of HPV vaccines worldwide. After a vaccination, antibody production increases gradually and reaches its peak 2.5 to 3 weeks after the shot. From your daughter’s history, I suspect her headaches are due to auto-immune disease affecting her brain. Have the doctors tested for this?
Other people have suggested Vitamin C and Vitamin B3, and I’ve heard that those treatments are very helpful for some girls. I would also consider Magnesium Threonate, a form of magnesium that easily crosses the blood-brain barrier and might help with your daughter’s headaches.
It appears to me that the HPV vaccine girls who do the best are the ones that turn their backs on conventional medicine as much as possible and seek help from “alternative” physicians instead.
I wish you and your daughter the best.
For a doctor to say that ANY medication is 100% safe and has no side effects is a bare faced lie.
ALL medication, even Tylenol and aspirin, have some side effects. What a load of lies!! Shame on that doctor for causing harm to a patient. That is a violation of the Hippocratic oath. Oh, wait a minute….what am I thinking?? They don’t take the Hippocratic oath anymore.
it is practiced all over the world how do you have over a hundred countries one state will not oppose it pity people want to kill human beings captured in the hands of life politics
Maire Thompson says
Please please find a Homeopath who is a CEASE THERAPIST .also there is a Wonderful Herbalist ..Accupuncture ist John Tindall at Yuan clinic Colliers Wood Who can help.xx